# SDR TIM2003F00001

- Difficulty date: November 5, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1144400261
- Condition: Cracked
- Location: Fuselage
- Part time: 31,681 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULKHEAD FOUND TO BE CRACKED AT INSPECTION.  (CNTRL NR 81)
